# SDR FDEA201003230965

- Difficulty date: March 23, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102534
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AT BS 508 BETWEEN STR 23L AND STR 24L FOUND CRACK ON FRAME WEB.  FRAME WEB AT BS 508, BETWEEN STR 23L AND STR 24L REPAIRED IAW EA F-5310-138514.  (FRAME WEB CRACK REPAIR AT BS 508, BETWEEN S-23L AND S-24L).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
